# SDR C2XA01IA030

- Difficulty date: January 8, 2001
- Submitted: January 17, 2001
- Operation: Air carrier
- Aircraft: N40717
- Make and model: Emb EMB-120ER
- Aircraft serial: 120133
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Unit
- Part number: 12038594001
- Part serial: 0294S
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2950, THE CREW REPORTED THAT THE LANDING GEAR NOSEGEAR RED B-INDICATION ILLUMINATED INTERMITTANTLY IN FLIGHT.  MAINTENANCE INSPECTED AND CLEANED THE PROXIMITY SWITCH ON THE NOSE LANDING GEAR, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  THE DISCREPANCY REPEATED ON FLIGHT 3276 ON 01/09/01, WHERE MAINTENANCE CLEANED THE UPLOCK PROXIMITY SWITCHES, AND AGAIN ON FLIGHT 2945 WHERE MAINTENANCE PLACED THE ITEM ON MEL 32-60-1 CAT B CONTROL NR 003550.  THE AIRCRAFT RETURNED TO IAH ON 01/10/01 AND MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR CONTROL MODULE, REMOVED THE MEL, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
